Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    BigJames's Avatar
    BigJames is offline Senior Member
    Join Date
    Sep 2004
    Posts
    1,311

    Unhappy My Leg is Killing Me!

    So, I woke up today with trobbing, dull pain in my left leg; right around my vastus medialus. I noticed redness as well. The pain and redness appears to be following a vein. Anyway, it hurt like h*ll to bend my leg and walk, etc. So I went to see a doctor and he tells me that it could be a couple of things, but it is likely "phlebitis". This is apparently the swelling or inflamation of the vein, sometimes caused by a blood clot. So the doc throws me on Naproxen 375 and now I am dizzy as hell. He tells me I need to stay on the Naproxen for at least 1 week. I obviously cannot train legs with this condition as it may make things worse and would hurt like a MOFO. I am wondering if I can train at all being this dizzy. So, it looks like my training for the next 2 weeks is out the window...one week on this anti-inflamatory and then I have an appointment to get a vascectomy next week ! That is probably another week off! Oh, well, I guess 2 weeks off won't hurt me too bad and obviously my health is more important to me than my training. I am not cycling right now so all should be good...I intend to hit up a cycle right after I recover from the snipping

  2. #2
    arthurb999's Avatar
    arthurb999 is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    USA
    Posts
    2,715
    Take the time off and heal. Come back strong... it won't be a big deal in the overall picture of things.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •